# SDR IPXA11M67480

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EMERGENCY ACCUMULATOR PRESSURE TO ZERO.  PRESSURIZED R1 DOOR PNEUMATIC STORAGE AS REQUIRED IAW MM 12-25-04-3.
